# SDR ASAA2018073025550

- Difficulty date: July 26, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,802 hours, 12,351 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 4097R4
- Condition: Failed
- Location: E&E Bay
- Part time: 21,808 hours, 7,127 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGED AND WOULD NOT RENGAGE ON T/O. GROUNDED - YES. A/P DISCONNECT, THE FCC-A WAS REPLACED. ACCOMPLISHED A/T SYS TEST PER AMM TASK 22-31-00-710-802. NO FAULTS NOTED.
